# SDR HEEA083329

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 12,815 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490925
- Part serial: BR54049
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 HUNG AT 20 PERCENT N1 AND COULD NOT BE INCREASED.  SECOND ATTEMPT, START WAS NORMAL. REPAIRED.
